HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
05巻1号 (1954.1) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10086/25099

Files in This Item:

There are no files associated with this item.

Title: オリゴポリと分配率
Other Titles: OLIGOPOLY AND INCOME DISTRIBUTION
Authors: 藤野, 正三郎
Issue Date: 25-Jan-1954
Publisher: 岩波書店
Citation: 経済研究
Volume: 5
Issue: 1
Start Page: 72
End Page: 75
Language: jpn
Text Version: publisher
Appears in Collections:05巻1号 (1954.1)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback